# SDR TSAA9953404

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 654577625
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 4.125 INCH CRACK 2 INCH FORWARD OF BS 947 AT STRINGER 24L.  SKIN REPAIR IAW SRM 53-30-3 FIGURE 6 SHEET 4 PAGE 12B.  AIRCRAFT RETURNED TO SERVICE.  (M)
